# SDR WTAA970203

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS25085
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FAT - CARGO DOOR LIGHT ILLUMINATED ON TAKEOFF.  TAKEOFF ABORTED DEFERRED CARGO DOOR WARNIGN PER MEL 52-70-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY ADJUSTING CARGO DOOR MICROSWITCHES.  OPERATIONAL CHECK SATISFACTORY.  (M)
